I'm mostly concerned about the spotting because I just finished my first cycle with alesse an I have ha spotting every single day a couple times a day since my last cycle an my mood swings are to the point where I start randomly calling my eyes out for no reason I also just stopped taking amoxicillin for tonsillitis (if that could mean anything)
Alesse - daily spotting and mood swings?
- 2 Nov 2013 by sierra5671
- 28 Aug 2015
- alesse, birth control, mood swing, spotting
Added 2 Nov 2013:
I also got hives for the first time in my life an I think that could be from alesse too because I'm not allergic to anything and I learned that hives could be a side effect from alesse too
i actually went threw the same thing, spotting is common with alesse , especially if your body is just getting used to the pill you know it takes up to 4 months for you to get used to it and it to have the effective nature ( birth control) In between these few months is when your going to experience these weird symptoms. if the spotting continues for another month make sure you let your doctor know. Keep track of your spotting and take your pills as usual . you may need a lower dose but your doctor will know, i had severe spotting ( more than a bit on a panty liner) a couple years into alesse and i had to pick up iron pills , And switch to patches. Don't panic though. It sounds normal so far! As of the mood swings you are taking a hormone. Which means on top of the hormones you already have your adding more think pregnant woman , there hormones go 100 times more than usual which causes your mood swings. If you have any more concerns or have more side effects talk to your doctor/ health care provider. - Years of birth control experience: Volunteer in health care
- Alesse Information for Consumers
- Alesse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alesse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2013 • 2 answers
Posted 15 Jun 2014 • 2 answers
Nexplanon - I've been having non-stop spotting (light red, brown, or black blood) for 2 MONTHS! I'm?
Posted 16 Feb 2015 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 17 Dec 2015 • 0 answers